# SDR USAA2012120600007

- Difficulty date: October 20, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - FUSELAGE FRAME CRACKED AT BS 291.5 AND S16R.  REPAIRED FRAME IAW EA 131009.
